# SDR USAA001795

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 500a
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .375 INCH, STATION 500A, STRINGER 3R.  REPAIRED PER SRM 51-10-1.  (M)
